# SDR DALA1514200987

- Difficulty date: January 26, 2011
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 51,812 hours, 38,123 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Not Reported
- Location: Static Port
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC PORT HEATER REPAIRED IAW EA 09-465286-03.
